Wellbutrin XL, I am on it. So far I have no complaints however do your research on any medication. Don't just go for it because it helps loses weight. Some people reported losing their hair with it. As for me, my hair is still thick as ever and present.
Thank you. Will do my research.
Hi there. Ugh, weight gain. I certainly don't need any more help with that considering my love of food! The thing with antidepressants and medications is that it is very individual. What happens to one person does not mean it will happen to another. In the literature of many medications, you will read that studies show it to be weight neutral meaning that as many people on it gained weight as lost weight. But then you HEAR about weight gain because those are the people that are generally upset. Those are the anecdotal stories that then make everyone feel a certain drug will definitely cause weight gain while there are many people who take it that have no weight changes.
However, there is no doubt that weight changes are common with antidepressants. Some are more known for it than others. I'd talk to your doctor about it. Part of knowing the issue going in can help. Exercising and eating right out of the gate when starting a med really can help. We eat emotionally-- feeling less anxious may make us eat more. Just being aware is helpful.
But feeling better is the most important thing in my book. If you can find one that does that and has as few as side effects as possible for you, that's the key. And sometimes that is trial and error with medications because again, every single person's experience can be unique. Work with your doctor letting them know specifically that gaining weight is something you wish to avoid and this will help them in deciding your treatment options. good luck hon